Avatar universal
patient
I have barretts, I had another endoscopy 5 days ago and the dr. took biopsies and used a dilator because I have dysphagia. I have lost my appetite, I hurt when I eat and I am burping, now I am throwing up soup, could the endoscopy have caused these problems?
Cancel
1 Answers
Page 1 of 1
620923 tn?1452919248

  Hi and welcome to the GERD forum.

I am not sure, but when ever they put instruments down ur throat it can get scratched and this can cause some issues such as Thrush, but I am not sure to the degree u mention....

Thrush can develop quickly, it causes a cottage cheese appearance on ur tongue and can cause it to feel like food gets caught in ur esophagus.

Stress about all this could be adding to what is going on...call ur Dr and tell hm about what has developed after the testing.

Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Your Answer
Avatar universal
Answer
Do you know how to answer? Tap here to leave your answer...
Answer
Answer
Post Answer
A
A
Blank
Gastro Tracker
Gastro
Start Tracking Now
Recent Activity
Avatar universal
Blank
gabytony added the Diabetes Tracker
Aug 15
620923 tn?1452919248
Blank
selmaS commented on photo
Aug 09
1622896 tn?1497868518
Blank
bobdylan1958 Having my first cup of Tea ... Comment
Jul 24
GERD (Acid Reflux) Community Resources